Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    First month in Clomid
    avatar
    An_256102 posted:
    Last February was my first month taking Clomid. My period was delayed for 3 days and then now, I have my period. This is so hard for me. I'm taking Clomid with met. Doctor advised me to take clomid on the second day of my period. THis is going to be my second try with clomid.
    Reply
     
    avatar
    An_256102 responded:
    I was expecting too much, took the PT on the first day of my missed period, NEGATIVE.


    Spotlight: Member Stories

    I am 25 years old and single. I have been pregnant twice in my life and both ended in Miscarriage. I made the decision this year to move forward with ...More

    Helpful Tips

    Helpful Tips
    AF-Aunt Flo BFN- Big Fat Negitive BFP- Big Fat Positiove EWCM- Egg White cervicle Mucus CM- Cervial Mucus LMP- Last menstral Period BBT- ... More
    Was this Helpful?
    27 of 28 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.